# SDR USAA2014051500011

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 28,332 hours, 12,286 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE NR 1 FWD COFFEE MAKER CB POPPED.  ELEC SMELL & NO SMOKE.  CONFIRMED NR 1 FWD COFFEE MAKER CB POPPED.  CHECKED CONTROL PANEL & RAN OVENS. REPLACED NR 1 COFFEE MAKER IAW AMM 25-35-15-0401-00.  ALL OPERATIONS CHECKED OK.
